MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP LAT ANT CLAV PL/11H/113; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP LAT ANT CLAV PL/11H/113; SCREW, FIXATION, BONE
Model Number 02.112.048
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent a fracture fixation for a shaft fracture utilizing a va-lcp anterior plate.Patient had additional injury one(1) year post initial surgery and underwent reoperation for re-fixation.There was a union of fracture for about 6 weeks duration.Concomitant devices reported: unk - screws: (part# unknown; lot# unknown; quantity: 9).This report is for one (1) 2.7/3.5 va-lcp lat ant clav pl/11h/113.This is report 1 of 1 for complaint (b)(4).

Brand Name
2.7/3.5 VA-LCP LAT ANT CLAV PL/11H/113
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12502518
Report Number2939274-2021-05614
Device Sequence Number20123593
Product Code HWC
UDI-Device Identifier10886982033055
UDI-Public(01)10886982033055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.048
Device Catalogue Number02.112.048
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;